Volume 61, pp. 51-65, 2024.

Averaged Nyström interpolants for bivariate Fredholm integral equations on the real positive semi-axes

Dušan Lj. Djukić, Luisa Fermo, and Rada M. Mutavdžić Djukić


Nyström interpolants based on suitable anti-Gauss cubature formulae associated with the Laguerre weights are provided for the numerical solution of second-kind Fredholm integral equations defined on the first quadrant in the coordinate plane $(0,\infty) \times (0,\infty)$. The case when the right-hand side and the kernel may increase at the origin and/or at infinity is considered. Numerical tests illustrate the good performance of such interpolants.

Full Text (PDF) [516 KB], BibTeX

Key words

second-kind Fredholm integral equations, anti-Gauss cubature formulae, averaged cubature rules, Nyström methods

AMS subject classifications

65R20, 65D32, 65D30

< Back